MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA GMK-HINGE FIXED TIBIAL TRAY SIZE 4 L

MEDACTA INTERNATIONAL SA GMK-HINGE FIXED TIBIAL TRAY SIZE 4 L
Model Number 02.09.4004L
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 03/09/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed by medacta regulatory affairs department on 18 march 2020: lot 181161: (b)(4) items manufactured and released on 17-may2018.Expiration date: 2023-05-06.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any other similar reported event.Additional components involved in the event, batch review performed on 18 march 2020: gmk-hinge 02.09.2604l femoral component size 4 l (k130299).Lot 182049: (b)(4) items manufactured and released on 25-jun-2018.Expiration date: 2023-05-24.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any other similar reported event.Gmk-hinge 02.05.04pw femoral wedge posterior size 4/5mm (k102437).Lot 177676: (b)(4) items manufactured and released on 16-jan-2018.Expiration date: 2023-01-04.No anomalies found related to the problem.To date, 16 items of the same lot have been already sold without any other similar reported event.Gmk-hinge 02.09.0412h fixed tibial insert size 4/12mm (k130299).Lot 181587: (b)(4) items manufactured and released on 25-may-2018.Expiration date: 2023-05-06.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any other similar reported event.Gmk-hinge 02.07.Fcl16065 extension stem - fluted ø 16 l 65 (k120790).Lot 169010: (b)(4) items manufactured and released on 29-mar-2017.Expiration date: 2022-03-19.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any other similar reported event.Gmk-hinge 02.07.404fdw femoral wedge distal size 4/4mm (k102437).Lot 174965: (b)(4) items manufactured and released on 22-nov-2017.Expiration date: 2022-10-30.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any other similar reported event.Gmk-hinge 02.07.404fdw femoral wedge distal size 4/4mm (k102437).Lot 171396: (b)(4) items manufactured and released on 22-jun-2017.Expiration date: 2022-05-22.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any other similar reported event.Gmk-hinge 02.05.04pw femoral wedge posterior size 4/5mm (k102437).Lot 172200: (b)(4) items manufactured and released on 12-jul-2017.Expiration date: 2022-07-02.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any other similar reported event.Gmk-hinge 02.07.Fcl20105 extension stem - fluted ø 20 l 105 (k120790).Lot 162554: (b)(4) items manufactured and released on 15-sep-2016.Expiration date: 2021-08-29.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any other similar reported event.Gmk-hinge 02.07.0005 offset connector 5 mm (k102437).Lot 178309: (b)(4) items manufactured and released on 12-mar-2018.Expiration date: 2023-02-21.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold with one similar reported event.
 
Event or Problem Description
Revision surgery performed after 1 year and 7 months after the primary due to an infection.The surgeon revised all implants, done a washout and installed a cement spacer.The pathogen is unknown.

Brand Name
GMK-HINGE FIXED TIBIAL TRAY SIZE 4 L
Common Device Name
FIXED TIBIAL TRAY
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ  6874
MDR Report Key9932776
Report Number3005180920-2020-00218
Device Sequence Number19771047
Product Code KRO
UDI-Device Identifier07630030825576
UDI-Public07630030825576
Combination Product (Y/N)N
Initial Reporter CountrySZ
PMA/510(K) Number
K130299
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2020
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 04/07/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date05/06/2023
Device Model Number02.09.4004L
Device Catalogue Number02.09.4004L
Device Lot Number181161
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/09/2020
Initial Report FDA Received Date04/07/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;